# SDR DALA2015100906014

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 50,204 hours, 20,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 519, RBL 24 HAS AREA OF WEAR.  MAINTENANCE REPAIRED SEAT TRACK AT BS 519, RBL 24 IAW SRM 53-00-52, REPAIR 4.
